MAUDE Adverse Event Report: EDWARDS LIFESCIENCES IRVINE HEMOSPHERE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES IRVINE HEMOSPHERE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number HEMCSM10
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional fda product codes include: dqe- catheter, oximeter, fiber-optic qaq- adjunctive predictive cardiovascular indicator mud- oximeter, tissue saturation dsb- plethysmograph, impedance qms- adjunctive open loop fluid therapy recommender fll- thermometer, electronic, clinical dxn- system, measurement, blood-pressure, non-invasive olw- index-generating electroencephalograph software the device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.
 
Event or Problem Description
It was reported that during use of the clearsight module it was providing low systolic and map pressure values compared to the arterial and brachial measurements on the patients bedside ge monitor.The values ranged anywhere from 10 to 30 points different in the systolic pressure.For the map the difference could be 10 up to 20 points difference.The patient had a brachial oscillometric cuff on the same side as the acumen cuff.There was no patient injury.
 
Additional Manufacturer Narrative
One hemosphere clearsight module was returned for evaluation.The customer report of inaccurate values was not confirmed.Engineering connected the hemcsm10 to a known working hem1 hot mock-up system.The hemcsm10 caused no errors.It was also able to obtain normal bp readings and waveform.Monitored for 1 hour and the blood pressure readings remained stable for the duration.No physical damage was found.The device history record review was completed and the product passed without any nonconformances.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.As no defect was found with the device, the root cause of the alleged complaint is unable to be determined at this time nor is there evidence that supports or confirms the failure mode is associated to a manufacturing/design defect that would have contributed to the reported event.The instructions for use include the following cautions: inaccurate measurements can be caused by excessive variations in blood pressure, poor blood circulation in fingers, excessive patient movement, incorrect placement of finger cuff, or a bent cuff.

Brand Name
HEMOSPHERE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES IRVINE
1 edwards way
irvine CA 92614
Manufacturer (Section G)
BD APM
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key24206120
Report Number2015691-2026-10623
Device Sequence Number14830116
Product Code DQK
UDI-Device Identifier00690103202762
UDI-Public(01)00690103202762(11)220223
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEMCSM10
Device Lot Number16803073
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown